# SDR ASAA2017083121771

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 37,948 hours, 11,063 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE NR 1 ENGINE SHUTDOWN , AN EGT RED BOX APPEARED. THIS WAS A TAKEOFF EXCEEDANCE.  ACFT GROUNDED.
